Access count of this item: 131

Files in This Item:
File Description SizeFormat 
1281_11.pdf578.85 kBAdobe PDFView/Open
Title: COMPLEX CURVES OF GENUS 3, KUMMER SURFACES, AND QUILLEN METRICS (Automorphic Forms and their Dirichlet series)
Authors: 川口, 周  KAKEN_name
吉川, 謙一  KAKEN_name
Author's alias: Kawaguchi, Shu
Yoshikawa, Ken-ichi
Issue Date: Aug-2002
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1281
Start page: 141
End page: 145
URI: http://hdl.handle.net/2433/42377
Appears in Collections:Automorphic Forms and their Dirichlet series

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.